# SDR SWAA2014103033544

- Difficulty date: July 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 300,537 hours, 23,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63350
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE DISCONNECTED TO COVER.  CONNECTED SLIDE TO BACKING PAN IAW MT.
